Mathematics

Dr. Pradeep Kumar Pandey

Dr. Pradeep Kumar Pandey
Assistant Professor (SG)
(91)01792-239276
pradeep.pandey@juit.ac.in, pkmaths@gmail.com
For More Information Click here


Biography :

Assistant Professor (SG) (01/02/2015 onwards), JUIT Waknaghat.

Assistant Professor (Grade-II) (01/08/2013 to 31/01/2015), JUIT Waknaghat.

Lecturer/Assistant Professor (Grade-I) (17/01/2011 to 31/07/2013), JUIT Waknaghat.

Lecturer (01/12/2009 to 14/01/2011), Amity University, Noida.

Book(s) :
Journal(s) :
  • Pradeep Kumar Pandey, Sameer Mohammad (2020). Magnetic and slant curves in Kenmotsu manifolds. Surveys in Mathematics and its Applications, 15 (), 139-151
  • Pradeep Kumar Pandey, Sameer (2018). Bronze differential geometry. Journal of Science and Arts, 4 (45), 973-980
  • Susheel Kumar, Kirandeep Bala, Pradeep Kumar Pandey (2014). Logarithmic Order of Entire Monogenic Functions. Mathematical Sciences International Research Journal, 3 (1), 175-179
  • Pradeep Kumar Pandey (2013). On the Differentiability of Multivariable Functions. IOSR Journal of Mathematics, 8 (23), 81-86
  • Pradeep Kumar Pandey (2012). On contact slant submanifolds in Kenmotsu space forms. IOSR Journal of Engineering, 21 (12), 41-44
Conference(s) :